Nan is a term used to describe a student who receives more money than they need from the Free Application for Federal Student Aid (FAFSA). It stands for “not applicable” and is used to indicate that the student has received more money than they need to cover their college expenses.
When a student receives more money than they need from FAFSA, it can be a blessing and a curse. On the one hand, it means that the student has enough money to cover their college expenses without having to take out additional loans or work extra hours. On the other hand, it can be difficult to manage the extra money and make sure it is used wisely.
The first thing a student should do if they receive too much money from FAFSA is to contact their school’s financial aid office. The financial aid office can help the student determine the best way to use the extra money. They can also help the student figure out how to manage the money so that it is used wisely.
One option for students who receive too much money from FAFSA is to use the extra money to pay for living expenses. This could include rent, food, and other necessities. This is a great way to make sure the money is used wisely and that the student is able to make ends meet while in school.
Another option is to use the extra money to pay for textbooks or other educational expenses. This is a great way to make sure the money is used for its intended purpose and that the student is able to get the most out of their education.
Finally, the student can also use the extra money to save for the future. This could include saving for a car, a house, or other large purchases. This is a great way to make sure the money is used wisely and that the student is able to build a strong financial foundation for their future.
No matter what a student chooses to do with the extra money from FAFSA, it is important to make sure it is used wisely. The money should be used to cover college expenses or to save for the future. If the money is not used wisely, it could lead to financial problems down the road.